Alert archive / Arizona / Flash Flood Warnings in 2022
Flash Flood Warning 201, NWS Phoenix, AZ
NWS Phoenix, AZ issued this flash flood warning at Aug 19, 2022, 6:04 PM MST for Maricopa County, Arizona. It was in force for 5 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 19, 2022, 6:04 PM MST (01:04 UTC)
- Expired
- Aug 19, 2022, 11:00 PM MST
- In force
- 5 hr
- Issued by
- NWS Phoenix, AZ
- Area
- Storm-based polygon
- Damage threat
- Considerable
- Flood severity
- None
County Maricopa County, AZ
The radar
The Phoenix radar (KIWA), 93 km from the middle of the area, began a volume at 01:05 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Tuscon, AZ (KTUS), launched 00:00Z, 1.1 hours before the alert went out and 176 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 348 J/kg
- Mixed-layer CIN
- -17 J/kg
- Mixed-layer LCL
- 843 m above ground
- 0-6 km bulk shear
- 11 kt
- 0-1 km storm-relative helicity
- 6 m²/s²
- 0-3 km storm-relative helicity
- -14 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
122
WGUS55 KPSR 200104
FFWPSR
AZC013-200600-
/O.NEW.KPSR.FF.W.0201.220820T0104Z-220820T0600Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Phoenix AZ
604 PM MST Fri Aug 19 2022
The National Weather Service in Phoenix has issued a
* Flash Flood Warning for...
Maricopa County in south central Arizona...
* Until 1100 PM MST.
* At 604 PM MST, Doppler radar indicated thunderstorms producing
heavy rain in Bender Wash. Between 1 and 1.5 inches of rain have
fallen. Flash flooding is ongoing or expected to begin shortly.
HAZARD...Life threatening flash flooding. Thunderstorms
producing flash flooding.
SOURCE...Radar.
IMPACT...Life threatening flash flooding of creeks and streams,
urban areas, highways, streets and underpasses.
* Some locations that will experience flash flooding include...
Gila Bend.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
&&
LAT...LON 3291 11240 3285 11240 3283 11244 3283 11254
3291 11270 3294 11272 3298 11272 3298 11271
3295 11267 3292 11262 3292 11260 3291 11253
3290 11247 3289 11244
FLASH FLOOD...RADAR INDICATED
FLASH FLOOD DAMAGE THREAT...CONSIDERABLE
$$
MS2 follow-up statements
941
WGUS75 KPSR 200406
FFSPSR
Flash Flood Statement
National Weather Service Phoenix AZ
906 PM MST Fri Aug 19 2022
AZC013-200600-
/O.CON.KPSR.FF.W.0201.000000T0000Z-220820T0600Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Maricopa AZ-
906 PM MST Fri Aug 19 2022
...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 11 PM MST THIS
EVENING FOR MARICOPA COUNTY...
At 906 PM MST, Doppler radar indicated thunderstorms produced heavy
rain in Bender Wash. Between 1 and 1.5 inches of rain fell. Flash
flooding is ongoing.
HAZARD...Life threatening flash flooding. Thunderstorms producing
flash flooding.
SOURCE...Radar.
IMPACT...Life threatening flash flooding of creeks and streams,
urban areas, highways, streets and underpasses.
Some locations that will experience flash flooding include...
Gila Bend.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
&&
LAT...LON 3291 11240 3285 11240 3283 11244 3283 11254
3291 11270 3294 11272 3298 11272 3298 11271
3295 11267 3292 11262 3292 11260 3291 11253
3290 11247 3289 11244
FLASH FLOOD...RADAR INDICATED
FLASH FLOOD DAMAGE THREAT...CONSIDERABLE
$$
DH206
WGUS75 KPSR 200556
FFSPSR
Flash Flood Statement
National Weather Service Phoenix AZ
1056 PM MST Fri Aug 19 2022
AZC013-200606-
/O.EXP.KPSR.FF.W.0201.000000T0000Z-220820T0600Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Maricopa AZ-
1056 PM MST Fri Aug 19 2022
...FLASH FLOOD WARNING WILL EXPIRE AT 11 PM MST THIS EVENING FOR
MARICOPA COUNTY...
Flood waters have receded. The heavy rain has ended. Flooding is no
longer expected to pose a threat. Please continue to heed remaining
road closures.
A Flood Watch remains in effect until 1100 PM MST Saturday for
portions of south central Arizona and southwest Arizona.
LAT...LON 3291 11240 3285 11240 3283 11244 3283 11254
3291 11270 3294 11272 3298 11272 3298 11271
3295 11267 3292 11262 3292 11260 3291 11253
3290 11247 3289 11244
$$
AJWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Phoenix, AZ wrote its last area forecast discussion before this flash flood warning went out at Aug 19, 5:27 PM MST, 37 minutes earlier.
Area forecast discussion, Aug 19, 5:27 PM MST, 37 minutes before
Area Forecast Discussion National Weather Service Phoenix AZ 527 PM MST Fri Aug 19 2022 .UPDATE...Updated Aviation Discussion. .SYNOPSIS... Temperatures will be below normal today with thunderstorms increasing through the afternoon and evening. Deep Monsoon moisture and disturbances will maintain good chances for showers and thunderstorms through the weekend. Heavy rainfall and localized flooding are likely with chances peaking this afternoon through Sunday morning. Temperatures are also forecast to cool to well below normal with highs falling into the low nineties today and possibly even the upper eighties by Saturday. Below normal highs will warm to near 100 degrees for next week with slight to fair chances of isolated to scattered storms each day. && .DISCUSSION... Visible satellite imagery and radar this afternoon showed numerous showers and thunderstorms across southeast Arizona and along the Mogollon Rim as well as southeastern parts of the metro area. Several Flash Flood Warnings have already been issued across the region as these storms are efficient rainfall producers. Meanwhile across the lower deserts, widespread cloud cover from this morning's shower activity has since diminished with insolation contributing to destabilizing conditions. Given this, thunderstorm development will continue to increase across the lower deserts through the afternoon with objective analysis showing MLCAPE values upwards of 1,500-2,000 J/kg. This activity is in response to anomalously deep monsoonal moisture in place with an area of low pressure situated over northern Sonora near the Gulf of California. An upper level trough is also noted to the northwest of our area over the Great Basin with a jet streak positioned favorably across northern Arizona, which will act to help induce difluence over the region. Moisture values are anomalously high across the region. The 19/12Z PHX balloon sounding from this morning recorded a PWAT value of 2.22", which is a record for the date according to PHX sounding climatology. The latest SPC mesoanalysis data showed PWATs above 2" across much of south- central Arizona this afternoon. The upper level forcing combined with abnormally deep monsoonal moisture will lead to increasing thunderstorm coverage through the remainder of the afternoon and evening. Heavy rainfall leading to areas of flash flooding will be the primary concern as thunderstorms are expected to be slow moving, efficient rainfall producers. Modeled soundings show DCAPE values less than 1,000 J/kg so wind threat doesn't look as high but can't rule out a few instances locally strong winds with the strongest thunderstorms, which may lead to some blowing dust. HREF shows upwards of a 30-50% chance of outflow gusts exceeding 35 mph. Thunderstorm chances will continue to increase through the afternoon/evening, climbing upwards of 60-70% across south-central Arizona with chances quickly dropping off west of the Colorado River Valley. The latest HiRes guidance shows increasing thunderstorm coverage extending into the lower deserts over the next couple of hours continuing into the evening hours. Radar currently shows several outflows pushing across northern Pinal County and southeast Maricopa County leading to new thunderstorm development. The 12Z HREF showed upwards of 50% chance of 3 hour QPF > 1" across south-central Arizona through this evening with higher probabilities residing across southeast Arizona. Heading through the day Saturday, the area of low pressure is seen lifting toward the northeast through southeast Arizona and into New Mexico before pushing toward the east into the southern Plains Sunday. HREF paintball plots shows the bulk of precipitation shifting east of the region into New Mexico tomorrow with the low. However, we may still see some jet support tomorrow to help lead to thunderstorm development over the high terrain before pushing into the lower deserts. PoPs for Saturday remain quite elevated around 60- 80% across central Arizona with chances dropping off quickly across southwest Arizona and southeast California. WPC QPF over the next couple of days has trended downward compared to previous forecasts. Amounts range from around 0.25" to upwards of an inch across the lower deserts with higher amounts in excess of an inch over southern Gila County. Storm total rainfall amounts are likely to vary with some areas seeing little while others may see locally high amounts around 1-2". The highest QPF remains focused across southeast Arizona. Aside from the active monsoonal activity, temperatures will be well below normal through the weekend as high temperatures only top out in the low 90s across the Phoenix area while places across southeast California climb into the low 100s. Afternoon highs will return into the low 100s across the Valley next week with more typical daily thunderstorm chances. && .AVIATION...Updated 0027Z. South-Central Arizona including KPHX, KIWA, KSDL, and KDVT: The threat for thunderstorms to continue thru at least the mid/late evening hours as latest radar loops now indicate a series of t- storms moving southward across the metro. KPHX/DVT/SDL will likely be most impacted. Winds are expected to remain mainly from a southeasterly direction, but could be erratic near t-storms. Will have to watch radar trends closely with continued potential of lower visibilities in heavier rainfall. A wind switch to northwesterly is possible during the mid-evening hours as the main axis of t-storm activity begins to shift off to the west. The potential for showers will linger into much of the overnight hours before drying out for a period in the morning. Sct to bkn mid level clouds will persist with some lowering in ceilings in the vicinity of storms. After a wind shift back to westerly during the afternoon hours, another round of t-storm activity looks likely Saturday evening, with gusty winds and locally heavy rain possible. Light shower activity to possibly continue thru much of Saturday night. Southeast California/Southwest Arizona including KIPL and KBLH: Terminals start out quiet with clear skies, but KBLH will see at least some convection approach during the evening. Have trended down to VCSH IN THE 00-04Z timeframe to reflect an outside chance (10- 20%) of t-storms directly impacting the terminal. Outside of this timeframe, mainly just sct mid clouds to persist, KIPL looks to be far enough west to not see much in the way of impacts with a light southeasterly wind. && .FIRE WEATHER... There is a good 40-60% chance of isolated-scattered showers and storms through the afternoon followed by better 70-80% chances for this evening, Fri night through Sat night across S-Cent AZ. Slight to fair 20-40% storm chances for SW AZ and SE CA today and Sat. Very elevated moisture with min RH values >40% today and >50% Sat with excellent overnight recovery of >75-80% across the region. Winds on average will be light, with the exception of any thunderstorm outflows generating stronger gusts. Well below normal max Ts today through the weekend as upper level disturbances with deep Monsoon moisture are expected to impact much of AZ through the remainder today and through the weekend. Impacts from thunderstorm activity will include locally strong winds, rounds of heavy rainfall and localized flooding well into the weekend. Winds through the period will remain light, with the exception of nearby thunderstorms or thunderstorm outflows generating stronger gusts. For next week drier and slightly warmer conditions with a downtick in storm activity. Although daily semi-elevated chances for showers and storms near ~20-40%, and below normal highs in the upper 90s to low 100a remain likely. && .PSR WATCHES/WARNINGS/ADVISORIES... AZ...Flood Watch through Saturday evening for AZZ531-533>563. CA...None. && DISCUSSION...Smith AVIATION...Percha/Frieders FIRE WEATHER...Sawtelle
In the hours before
Special weather statement, Aug 19, 4:18 PM MST, 1 hour 46 minutes before
Special Weather Statement
National Weather Service Phoenix AZ
418 PM MST Fri Aug 19 2022
AZZ541>544-546-548-549-200000-
Fountain Hills/East Mesa AZ-Scottsdale/Paradise Valley AZ-
Cave Creek/New River AZ-East Valley AZ-Central Phoenix AZ-
Deer Valley AZ-North Phoenix/Glendale AZ-
418 PM MST Fri Aug 19 2022
...A strong thunderstorm will impact portions of Maricopa County
through 500 PM MST...
At 418 PM MST, Doppler radar was tracking a strong thunderstorm over
Scottsdale Airport, or near Paradise Valley, moving south at 5 mph.
HAZARD...Wind gusts up to 50 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Phoenix, Mesa, Scottsdale, Tempe, Paradise Valley, Salt River Indian
Community, Sky Harbor Airport and Desert Ridge Marketplace.
This includes the following highways...
AZ Interstate 10 between mile markers 146 and 150.
AZ Interstate 17 between mile markers 195 and 196.
AZ Route 51 between mile markers 1 and 15.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3368 11201 3366 11183 3341 11176 3342 11208
TIME...MOT...LOC 2318Z 001DEG 6KT 3359 11190
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPHLocal storm report, Aug 19, 4:36 PM MST, 1 hour 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PHOENIX AZ
436 PM MST FRI AUG 19 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0433 PM HEAVY RAIN 3 ENE FOUNTAIN HILLS 33.63N 111.69W
08/19/2022 M1.03 INCH MARICOPA AZ MESONET
1.03 IN 45 MINUTES.
&&
DHSpecial weather statement, Aug 19, 4:59 PM MST, 1 hour 5 minutes before
Special Weather Statement
National Weather Service Phoenix AZ
459 PM MST Fri Aug 19 2022
AZZ559-200045-
Sonoran Desert Natl Monument AZ-
459 PM MST Fri Aug 19 2022
...A strong thunderstorm will impact portions of Maricopa County
through 545 PM MST...
At 459 PM MST, Doppler radar was tracking a strong thunderstorm near
Big Horn, or 15 miles east of Gila Bend, moving south at 15 mph.
HAZARD...Wind gusts up to 50 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Estrella, Sonoran National Monument, Freeman and Big Horn.
This includes the following highways...
AZ Interstate 8 between mile markers 125 and 145.
AZ Route 238 between mile markers 10 and 17.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3301 11252 3299 11227 3268 11222 3274 11267
TIME...MOT...LOC 2359Z 005DEG 13KT 3291 11242
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPHLocal storm report, Aug 19, 5:10 PM MST, 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PHOENIX AZ
510 PM MST FRI AUG 19 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0453 PM FLASH FLOOD 2 ENE FOUNTAIN HILLS 33.61N 111.70W
08/19/2022 MARICOPA AZ BROADCAST MEDIA
ASHBROOK WASH RUNNING OVER EL PUEBLO BLVD,
ROAD IMPASSABLE.
&&
JMSpecial weather statement, Aug 19, 5:38 PM MST, 26 minutes before
Special Weather Statement
National Weather Service Phoenix AZ
538 PM MST Fri Aug 19 2022
AZZ537-541-542-544-545-200130-
New River Mesa AZ-Cave Creek/New River AZ-Deer Valley AZ-
Northwest Valley AZ-North Phoenix/Glendale AZ-
538 PM MST Fri Aug 19 2022
...A strong thunderstorm will impact portions of Maricopa County
through 630 PM MST...
At 538 PM MST, Doppler radar was tracking a strong thunderstorms
near Lake Pleasant moving southwest at 10 mph.
HAZARD...Winds in excess of 40 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Phoenix, Glendale, Peoria, Surprise, El Mirage, New River, Sun City,
Wittmann, Lake Pleasant, Vistancia and Anthem.
This includes the following highways...
AZ Interstate 17 between mile markers 211 and 241.
US Highway 60 between mile markers 126 and 146.
AZ Route 101 between mile markers 13 and 26.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3402 11199 3360 11208 3361 11263 3395 11252
3389 11228 3391 11224 3395 11224 3397 11219
3405 11215
TIME...MOT...LOC 0038Z 023DEG 10KT 3383 11224
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPHLocal storm report, Aug 19, 6:03 PM MST, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PHOENIX AZ
603 PM MST FRI AUG 19 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0600 PM FLASH FLOOD 3 SSE CAREFREE 33.79N 111.89W
08/19/2022 MARICOPA AZ BROADCAST MEDIA
PIMA RD IMPASSABLE DUE TO RUNNING FLOOD
WATERS OF AROUND 1 FT IN DEPTH.
&&
JMThe office that day
Everything else NWS Phoenix, AZ issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 19, 5:03 PM MST | Flash Flood Warning | PSR | Maricopa | 2 hr |
| Aug 19, 5:13 PM MST | Flash Flood Warning | PSR | Maricopa | 3 hr |
| Aug 19, 5:13 PM MST | Severe Thunderstorm Warning | PSR | Maricopa | 36 min |
| Aug 19, 5:38 PM MST | Special Weather Statement | PSR | 52 min | |
| Aug 19, 5:40 PM MST | Flash Flood Warning | PSR | Maricopa | 6 hr |
| Aug 19, 6:18 PM MST | Flash Flood Warning | PSR | Maricopa | 4 hr |
| Aug 19, 6:25 PM MST | Special Weather Statement | PSR | 50 min | |
| Aug 19, 6:32 PM MST | Flash Flood Warning | PSR | Gila | 6 hr |
| Aug 19, 6:58 PM MST | Severe Thunderstorm Warning | PSR | Yuma | 25 min |
| Aug 19, 7:00 PM MST | Special Weather Statement | PSR | Maricopa | 45 min |
| Aug 19, 7:04 PM MST | Areal Flood Advisory | PSR | Maricopa | 3 hr |
| Aug 19, 7:08 PM MST | Special Weather Statement | PSR | La Paz | 52 min |
| Aug 19, 7:10 PM MST | Areal Flood Advisory | PSR | La Paz, Maricopa | 13 min |
| Aug 19, 7:12 PM MST | Areal Flood Advisory | PSR | Maricopa | 4 hr |
| Aug 19, 7:23 PM MST | Flash Flood Warning | PSR | La Paz, Maricopa | 3 hr |
| Aug 19, 7:25 PM MST | Areal Flood Advisory | PSR | Maricopa | 5 hr |
| Aug 19, 7:25 PM MST | Severe Thunderstorm Warning | PSR | La Paz | 20 min |
| Aug 19, 7:35 PM MST | Special Weather Statement | PSR | 40 min | |
| Aug 19, 7:52 PM MST | Flash Flood Warning | PSR | Maricopa | 4 hr |
| Aug 19, 7:56 PM MST | Dust Storm Advisory | PSR | La Paz, Yuma | 64 min |
| Aug 19, 8:18 PM MST | Flash Flood Warning | PSR | La Paz | 4 hr |
| Aug 19, 8:31 PM MST | Areal Flood Advisory | PSR | La Paz, Maricopa | 11 min |
| Aug 19, 8:42 PM MST | Flash Flood Warning | PSR | La Paz, Maricopa | 8 hr |
| Aug 19, 8:44 PM MST | Areal Flood Advisory | PSR | La Paz, Maricopa | 3 hr |
| Aug 19, 8:48 PM MST | Areal Flood Advisory | PSR | La Paz | 3 hr |
| Aug 19, 8:59 PM MST | Flash Flood Warning | PSR | La Paz, Maricopa | 6 hr |
| Aug 19, 9:18 PM MST | Areal Flood Advisory | PSR | La Paz, Maricopa, Yuma | 3 hr |
| Aug 19, 10:07 PM MST | Areal Flood Advisory | PSR | Yuma | 4 hr |
| Aug 19, 10:08 PM MST | Areal Flood Advisory | PSR | Maricopa, Yuma | 20 min |
| Aug 19, 10:11 PM MST | Dust Storm Advisory | PSR | La Paz, Yuma | 64 min |
| Aug 19, 10:19 PM MST | Severe Thunderstorm Warning | PSR | Yuma | 41 min |
| Aug 19, 10:28 PM MST | Flash Flood Warning | PSR | Maricopa, Yuma | 6 hr |
| Aug 19, 10:44 PM MST | Areal Flood Advisory | PSR | Yuma | 3 hr |
| Aug 19, 10:54 PM MST | Flash Flood Warning | PSR | Yuma | 4 hr |
| Aug 19, 11:48 PM MST | Areal Flood Advisory | PSR | Yuma | 3 hr |
| Aug 20, 12:01 AM MST | Areal Flood Advisory | PSR | Maricopa | 4 hr |
| Aug 20, 12:34 AM MST | Flash Flood Warning | PSR | La Paz, Maricopa, Yuma | 4 hr |
| Aug 20, 12:45 AM MST | Areal Flood Warning | PSR | La Paz | 11 hr |
| Aug 20, 2:05 AM MST | Areal Flood Advisory | PSR | Maricopa | 3 hr |
| Aug 20, 3:06 AM MST | Areal Flood Warning | PSR | La Paz, Maricopa | 9 hr |
| Aug 20, 6:43 AM MST | Areal Flood Warning | PSR | Gila | 6 hr |
| Aug 20, 10:39 AM MST | Special Weather Statement | PSR | Pinal | 51 min |
| Aug 20, 11:05 AM MST | Special Weather Statement | PSR | Pinal | 40 min |
| Aug 20, 11:12 AM MST | Special Weather Statement | PSR | 48 min | |
| Aug 20, 11:37 AM MST | Flash Flood Warning | PSR | Pinal | 3 hr |
| Aug 20, 11:56 AM MST | Flash Flood Warning | PSR | Pinal | 3 hr |
| Aug 20, 12:04 PM MST | Flash Flood Warning | PSR | Gila | 3 hr |
| Aug 20, 12:44 PM MST | Special Weather Statement | PSR | Maricopa | 46 min |
| Aug 20, 1:01 PM MST | Flash Flood Warning | PSR | Maricopa, Pinal | 3 hr |
| Aug 20, 1:18 PM MST | Special Weather Statement | PSR | Maricopa | 42 min |
| Aug 20, 1:33 PM MST | Special Weather Statement | PSR | Pinal | 42 min |
| Aug 20, 2:19 PM MST | Flash Flood Warning | PSR | Pinal | 4 hr |
| Aug 20, 2:22 PM MST | Special Weather Statement | PSR | 38 min | |
| Aug 20, 2:30 PM MST | Flash Flood Warning | PSR | Maricopa | 4 hr |
| Aug 20, 3:04 PM MST | Flash Flood Warning | PSR | Maricopa | 3 hr |
| Aug 20, 4:17 PM MST | Flash Flood Warning | PSR | Gila | 3 hr |
Nearby
Flash Flood Warnings in Arizona, 2022Every flash flood warning in 2022
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.